Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Open-loop control of quantum particle motion: effective splitting in momentum space

JPRM-Vol. 1 (2006), Issue 1, pp. 208 – 216 Open Access Full-Text PDF
Babar Ahmad, Sergei Borisenok, Saifullah, Yuri Rozhdestvensky
Abstract: In this paper an effective quantum particle beam-splitter in the momentum space is realized in the frame of open-loop control scheme. We demonstrate for small interaction time that the splitting effect \(±40\hbar k\) with summarized relative intensity in both main components is about 50 per cent from initial intensity of the atomic beam.
Read Full Article

On the arithmetic of the rational function field \(K(X)\)

JPRM-Vol. 1 (2006), Issue 1, pp. 198 – 202 Open Access Full-Text PDF
Sarfraz Ahmad, Angel Popescu
Abstract: Let \(K\) be a commutative field. In this paper we study the action of the automorphism group of the rational function field \(K(X)\) on the set of all valuations of \(K(X)\) which are trivial on \(K\). We apply this study in finding a classification of some simple algebraic extension of \(K\).
Read Full Article

On some subfields of \(K((X))\)

JPRM-Vol. 1 (2006), Issue 1, pp. 194 – 197 Open Access Full-Text PDF
Shaheen Nazir,  Angel Popescu
Abstract:  Let K be a commutative field and let \(K((X))\) be the field of Laurent series in one variable \(X\), consider with its natural \(X-\)adic topology. In this paper we prove that any closed subfield \(K ⊂ L ⊂ K((X))\) is of the form \(L = K((f))\) and \(K((X))\) is algebraic over L of degree \(ord_{X}(f)\). Some other properties of \(L\) are studied.
Read Full Article

A cycle or Jahangir ramsey unsaturated graphs

JPRM-Vol. 1 (2065), Issue 1, pp. 187 – 193 Open Access Full-Text PDF
Kashif Ali, Surahmat
Abstract: A graph is Ramsey unsaturated if there exists a proper supergraph of the same order with the same Ramsey number, and Ramsey saturated otherwise. We present some result concerning both Ramsey saturated and unsaturated graph. In particular, we show that a cycle \(C_{n}\) and a Jahangir \(J_{m}\) Ramsey unsaturated or saturated graphs of \(R(C_n, W_m)\) and \(R(P_n, J_m)\), respectively. We also suggest an open problems.
Read Full Article

Monotonic surfaces for computer graphics

JPRM-Vol. 1 (2006), Issue 1, pp. 170 – 186 Open Access Full-Text PDF
Malik Zawwar Hussain, Maria Hussain
Abstract: Computer graphics environment requires realistic visual models of data generated. These data can be either 2D or 3D and corresponding visual models are called curves and surfaces. In this paper, a piecewise rational cubic function [8] has been extended to rational bicubic function. Simple constraints are derived on the free parameters in the description of rational bicubic function to preserve the shape of monotonic data.
Read Full Article

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)